# SDR C2XA10IA130

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 10,255 hours, 5,645 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 14553170005
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - DURING CLIMB, THE CREW REPORTED THAT THE AIRCRAFT WAS NOT PRESSURIZING.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPAIRED THE FIRST OFFICERS DV WINDOW SEAL, OPERATIONAL AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
